# SDR 04FDEA01855

- Difficulty date: June 25, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 42,952 hours, 8,766 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8131501
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER NR 36L FOUND WITH CORROSION BEARING, SIDEWALL AND BOTTOM.  CORROSION CLEAN-UP AND FOUND EXCEEDED LIMIT AS PER SB MD11 55-023.  HORIZONTAL STABILIZER NR 36L BARREL NUT BORE REPAIR CARRIED OUT AS PER FEDEX EA 1-5510-78026.  HORIZONTAL STABILIZER BARREL NUT BORE NR 36L CORROSION REPAIR PER BOEING SB MD-11 55-023 REV 1 AND FEDEX EO 1-5510-7-5000.
